Jump to content
Sign in to follow this  
Letitgo77

Lexapro/cipralex And Sooooo Foggy And Tired!!!!

Recommended Posts

Hi everyone!

I am so happy I found this forum wich seems really nice...

I am taking cipralex ( called like that here in montreal, canada) since two weeks now and I feel terribly numb, sort of spacey and mostly tired all day long. I usually take in late am but since the past two days, I tried to take it around 5-6 pm but had a lot of trouble sleeping and still feel tired the next day. I think I'll switch to taking it in am but I was wondering if I will always feel like that. Its like if my head is somehow fuzzy and fog and I just wish to have my clear mind coming back and be more energic!

Before that, I was on zoloft for 3 yrs but it kinda quit working. I have GAD.

Thanks for answering and helping me!

Share this post


Link to post
Share on other sites

Hi there,

I switched from the generic form of zoloft to the generic lexapro a month ago and had extreme brain fog, I felt like my brain was broken for a lack of better words. My doctor said this was unfortunately normal because we didn't gradually decreaase the zoloft and increase the lexapro. It's gotten better in the last week but it truly is frustrating. i feel like I'm not the same person. I take my medicine at night, and have vivid dreams that make it hard to get any real sleep. I asked the pharmacist is there was a better time to take the medicine and she said to do what works best for me. I'm not sure I could function if I take it in the daytime though, I guess I'm afraid to find out. Let me know how you're doing.

Share this post


Link to post
Share on other sites

Hi freckeldface!

Thanks for your answer btw!!!

Im at my 4th weeks on cipralex and at 15 mg since last weeks. I think that Im on the right way... My anxiety is way better! Im less foggy but still tired. Maybe not as much but sometimes I go back to dleep in the morning and wake up around lunch!!! I try not to do that too often because I have little trouble going to bed at night!

I take mine in the morning....

And how are you ????

Share this post


Link to post
Share on other sites

Lexapro made me tired for the first couple weeks. Overtime it subsided and now I'm fine. Give it a little more time.

Current Daily Meds:

3mg Klonopin

300mg Wellbutrin

10mg Lexapro

200mg Seroquel

Sent from my Galaxy using Tapatalk

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...